MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534619T
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f 100cm judkins right (jr) 3.5 infinity diagnostic catheter was contaminated due to the observation of a hair inside of the ¿bag¿.There was no reported injury to the patient and the device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f 100cm judkins right (jr) 3.5 infinity diagnostic catheter was contaminated due to the observation of a hair inside of the ¿bag¿.There was no reported injury to the patient.Additional information was requested but was not provided.The device has now been returned.
 
Event or Problem Description
As reported, a 6f 100cm judkins right (jr) 3.5 infinity diagnostic catheter was contaminated due to the observation of a hair inside of the ¿bag¿.There was no reported injury to the patient.Additional information was requested but was not provided.The device was not returned as expected.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, b5, d4, d9, g3, g6, h1, h2, h3, h6, and h10 a review of the manufacturing documentation associated with lot 18160752 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Compliant conclusion: as reported, a 6f 100cm judkins right (jr) 3.5 infinity diagnostic catheter was contaminated due to the observation of a hair inside of the ¿bag¿.There was no reported injury to the patient.Two pictures were received for analysis and show a section of the pouch with foreign material near the sealed section of the pouch.It appears to be a hair or long fiber.A sterile unit of ¿cath f6inf tl jr 3.5 100cm¿ was subsequently received for analysis.The pouch seals were received intact, and the sterility was not compromised.During visual inspection, a hair with a length of approximately 3 cm was noted inside the sterile packaging.The unit was inspected with a vision system to obtain a magnified image confirming the presence of a hair inside the pouch.Ftir results confirmed the fiber inside the pouch is hair.A product history record (phr) review of lot 18160752 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The complaint reported by the customer as ¿packaging/pouch/box ~ foreign material in sterile package-moveable particle¿ was confirmed.According to the visual inspection through the vision system and the infrared spectrum, the foreign material found inside the sealed sterile package is hair.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.¿ per analysis of the returned device, foreign material inside the sterile pouch was found to be manufacturing related and a risk assessment was initiated to address this issue no further actions will be taken.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, florida 33014
7863138372
MDR Report Key17013166
Report Number9616099-2023-06503
Device Sequence Number12520546
Product Code DQO
UDI-Device Identifier10705032014175
UDI-Public(01)10705032014175(17)251031(10)18160752
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2025
Device Catalogue Number534619T
Device Lot Number18160752
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer07/04/2023
08/29/2023
11/08/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date07/28/2023
09/22/2023
11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown